MathSciNet Relay Station
MathSciNet bibliographic data
MR917975 05B05
Chen, De Meng; Zhu, Lie Existence of resolvable balanced incomplete block designs with $k=5$ and $\lambda=1$. Ars Combin. 24 (1987), 185–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement